# SDR A6WA2019110546971

- Difficulty date: November 1, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 34,959 hours, 36,783 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 601R3505025
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR TRACK LOWER ATTACH POINT IS CRACKED.  AIRCRAFT REMOVED FROM SERVICE   REMOVED AND REPLACED FWD CARGO TRACK LWR ATTACH POINT BRACKET IAW CRJ 200 SRM 51-42-21 AND 51-41-00
